U.S. doctors online nowAsk doctors free
A 42-year-old female asked:

i was taken off serqqueol 25mg taken 5 months and mirtazpine 25mg taken 9 months cold turkey and put on ambien (zolpidem) 5mg and 4 0.5 mg night. side effects?

1 doctor answer2 doctors weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Medication effects: You deserve Relaxation and Good Sleep! Let Wise Woman within you reflect: Reasons for •Seroquel being taken off •Mirtazapine taken off cold turkey •Taking Ambien (zolpidem) and duration if is more than 1 month •Stresses causing Anxiety and Depression Consider: Discuss with Psychiatrist side effects of Ambien (zolpidem), interaction with other medications, withdrawals; Therapy Realize and feel Wonder of Breath of Life

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 41-year-old member asked:

Is it safe to quit smoking cold turkey in pregnancy?

3 doctor answers9 doctors weighed in
Dr. Caren Reaves
Obstetrics and Gynecology 24 years experience
Yes: Yes! you may feel jittery or anxious but this will pass. Your baby will thank you for quitting!
Dr. Patrick Weix
Specializes in Obstetrics and Gynecology
Your newborn will thank you too!
Oct 5, 2011
CA
A 38-year-old member asked:

If a person stops taking femara (letrozole) cold turkey, what are the withdrawal symptoms?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Few: Femara (letrozole) blocks the formation of estrogen. You will therefore start remaking this hormone. You actually will have a decrease in the effects of the Femara (letrozole) which are joint pain, hot flashes, fatigue and generalized dryness. Most of these will disappear and the increased new estrogen will make you feel better.
CA
A 28-year-old member asked:

Will being on Ambien (zolpidem) help with ptsd flashback nightmares?

3 doctor answers13 doctors weighed in
Dr. Mike Moore
Dr. Mike Mooreanswered
Family Medicine 8 years experience
No: Generally speaking, no. It may help you sleep, but it may make your nightmares worse. Psychotherapy and different medications like Clonidine or prazosin can help with nightmares. Get help from a mental health expert if the nightmares are so bad that you can't sleep.
A 28-year-old member asked:

Released from hospital taking 18 mg/day dilaudid 4 weeks ago, tapered myself down to 1mg morning and night- if I go cold turkey tomorrow will I have withdrawal symptoms

2 doctor answers6 doctors weighed in
Dr. Jeff Blixt
Addiction Medicine 24 years experience
You may: Going to nothing may cause some withdrawal, but it may be mild and tolerable, and within a week should mostly resolve. Expect fatigue, mild insomnia, loose bowel. Can take some immodium. Lots of fluids if having more symptoms or difficulty talk to your doctor.
A 52-year-old member asked:

I am currently taking ambein for insomnia.But every morning whe I wake up I am tiredd the whole dy and it feels like truck hit me with a headache ?

2 doctor answers8 doctors weighed in
Dr. Eric Anderson
Psychiatry 21 years experience
Ambien (zolpidem) hangover?: One possible reason for this is the Ambien (zolpidem) is giving you a "hangover" because it is too strong or too high of a dose. Another is that the Ambien (zolpidem) is not doing it but your poor sleep alone is making you feel this way. Best to check with your doctor. Of course, finding the reason for the insomnia is important! if not due to the ambien, (zolpidem) you might benefit from a sleep study.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.